# SDR 7GMB201807022

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N286SJ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501153
- Aircraft time: 5,788 hours, 4,394 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: K9321060A12
- Part serial: 1890296890
- Condition: Failed
- Location: Cockpit
- Part time: 5,066 hours, 4,321 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED EICAS DISPLAY BLANKED DURING CRUISE AT FL320, PM (FO SIDE) WENT TO REVERSIONARY ON MFD, EICAS DISPLAYED, THEN APPROX 3 MIN LATER, SWITCHED BACK TO NORM ON REVERSIONARY PANEL AND EICAS CAME BACK UP AND FUNCTIONED NORMALLY. MAINTENANCE WILL REPLACE THE DISPLAY UPON PART DELIVERY.
